HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A characterization of complete integrability for partial differential equations of first order

Files in This Item:
pre172.pdf375.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83316

Title: A characterization of complete integrability for partial differential equations of first order
Authors: Izumiya, Shyuichi Browse this author
Issue Date: Dec-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 172
Start Page: 1
End Page: 6
Abstract: We give a characterization of the notion of complete integrability for overdeter­mined systems of first order partial differential equations of real valued functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68918
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University